# SDR IPXA2016042002383

- Difficulty date: March 28, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 30,809 hours, 4,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0269872
- Condition: Damaged
- Location: Bs 2592
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, DURING D1 CHECK OF DATUM ACFT, DEFLECTED WAS FOUND ON THE STRINGER,   INWARD ADJACENT TO THE DENTED AREA AT BS 2592.  REPAIR IAW SRM 53-00-03-2R, REPAIR 3, FIG 201, DETAIL I , REV 76.01.
